# SDR 2007UALA01364

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 29,954 hours, 8,684 cycles
- Engine: Pwa PW4052
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AFT FUEL BOOST PUMP FAILED IN FLIGHT.  [SUP 05-24-07]  LEFT AFT FUEL BOOST PUMP INOP.  REPLACED PUMP PER MM 28-22 -03 . OP CHECKED OK FOR SERVICE.
